# SDR FDEA201009093325

- Difficulty date: September 9, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- Engine: Pwa PW2040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FXBAC1520792
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK GOUGE AT STA 839 TO 879, LBL 24.   DAMAGE TO SEAT TRACK MEASURED OUT OF LIMITS IAW SRM 53-00-52, PG 102, FIG 101, DET I.  REPLACED SEAT TRACK IAW SRM 51-40-02, PG 1, PAR A REPAIR CATERGORY A.   MAJOR REPAIR.
